Average Rating: 1.9 (1251 Ratings)Filter Results
Compare LIPITOR with similar:
Type: Rx Drug
Results are sorted by Date added.
Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
|RATING||REASON||SIDE EFFECTS FOR LIPITOR||COMMENTS||SEX||AGE||DURATION/|
|2||5.6 Cholesterol. Strokes in Family.||Muscle twitches and calf/toe cramps -also the||10mg taken The drug does lower the cholesterol reading but as I have also made diet changes and lifestyle changes - not sure if all due to drug or own common sense.I was not as aware of dangers as I am now and would not have taken it if not advised by MD. I aim to stop taking it.||F||56||4.5 years ||3/10/2005||1||LDL was 172||Was on Lipitor only 3 weeks and experienced very sore muscle pain in both shoulders, heart palpatations, sore knees, felt like a truck hit me. I'm only 56 and in good health otherwise. Stopped drug 1 week today (3/10) still have muscle pain. How long will this last????||F||56||21 days ||3/10/2005||5||high cholesterol||No side effects whatsoever||Cholesterol down to 102||F||48||10 months ||3/9/2005||3||High cholestral||aching joints. knees, shoulders, lower back, etc||My doc took me off the Lipitor for two months. My joints quit aching and my cholestral went back up to 222.||M||57||18 months ||3/9/2005||4||high cholesterol||Dizzy||Lowered the cholesterol||M||40||2 years ||3/8/2005||3||hight cholestrol|| ||3/8/2005||1||total cholesterol 248||One week after initiating therapy, developed syncope and hypertension. Primary care diagnosed and treated labyrinthitis. Subsequently developed irretractable lower back pain. Primary care treated with steroids. Other side effects included: weight gain, periorbital edema, fatigue, lack of libido, and detachment.||My primary care never considered my symptoms may be associated with lipitor. I learned this only after reading about side effects in the PI and on the Internet.||F||45||6 weeks ||3/7/2005||4||high cholesterol/triglycerides||Minor joint soreness, fatigue, have a hard time getting up in the morning. I used to hop out of bed ready to go. Right knee always sore and swollen.||After 8 months, I have lowered my cholesterol to a safe level using Lipitor. I am also on Lopid to reduce Triglycerides. I take Glucosamine and Chondroitin to reduce joint soreness...seems to be working so far.||M||36||8 months ||2/27/2005 ||1||cholesterol||Male, 67, while taking Lipitor for 5 months I experienced severe weight loss, muscle pain and loss of strength. AFTER coming off Lipitor, arthritis set in over entire body, which I have never suffered with before taking Lipitor.||Has anybody else experienced any arthritis AFTER coming off Lipitor?||M||67||5 months ||2/27/2005||1||Tot. chol 200+ Bad HDL/LDL ratio||Nagging muscle pain between and just below my shoulder blades, persistent fatigue, moderate insomnia, increasingly unable to focus or stay||I took 20mg/day for over four years before the totality of the side effects and their likely root cause finally hit me over the head. The adverse effects were insidiously gradual in their development which kept the alarm bells from going off sooner. Like many, I attributed each individual symptom to||M||47||4 times ||2/25/2005||1||high cholesterol/triglycerides||I am amazed to find all the people who have experienced hip/knee/ankle pain, and back pain, after taking Lipitor. It never occured to me that the pain began around the time I started taking Lipitor, when I was 36. I started to feel 40 years older with all the pain I experienced. Stopped taking 2 days ago, hopefully will see improvement||F||40||4 years ||2/25/2005||1||Cholesterol @ 269||As posted previously (search on 269), I have been on a program of 12,000 mg. / day of vitamin C for three months in an effort to lower my cholesterol, and it is having a positive effect. My cholesterol has dropped from 269 to 240. I now have increased my intake of Vitamin C to 16,000 mg / day, and we'll see how this works out. ALL of the negative side effects of Lipitor have disappeared (only took 5 months), and I'm optimistic about the Vitamin C.||Be afraid, be very afraid.||M||55||3 months ||2/24/2005 ||1||To lower cholesterol||After almost 1 year on 10 mg/day, woke up one morning with right foot turned at right angle. Unable to straighten it and doctors unable to find a reason for it. Walked like that for about six months with increasing pain, especially in right thigh which felt||I'm so disillusioned with the drug companies and the FDA that I won't take anything my doctor recommends again. Lipitor has robbed me and my family of my former active self and I have no idea whether I will ever return to normal. Will try the CoQ10 idea and also physical therapy to try to realign everything from my hips down so I can move normally again. DO NOT TAKE THIS DRUG! IT IS NOT WORTH TRADING YOUR QUALITY OF LIFE FOR A LOWER CHOLESTEROL NUMBER!!! I too would like to join a class action suit, as I feel Pfizer was well aware of the damage this drug could do.||F||60||18 months ||2/24/2005||5||Cholesterol at 258||Very very tired, severe left knee pain, feet hurt.||I believe the discomforts are side effects, but my doc says lipitor only causes muscle pain over the entire body, not just areas. Had no pains until 4+ years on lipitor. But - cholesterol went from 258 to 160.||M||67||6 years ||2/23/2005||4||High Cholesterol||First I was having cramps in my fingers, which is now not apparent. Recently my eyesight is not good, very blurry and my back pain has increased. My shoulders are inflammed and I am now going to the physiotherapist. My neck right down to my right shoulder blade is very very sensitive and very very painful. The pain has not subsided. I am depressed because of the pain, I can't do what I want to do, I have headaches and can't go to work. My concentration is poor. I also have heartburn and indigestion. I am taking pain relievers and anti-acids.||Lipitor works to reduce my cholesterol from 8 to 5. My doctor says not to stop, however I did stop for nearly 6 months and I was well. When I got my cholestoerol measured however it went up and I was concerned so went back on lipitor. My son says he will find an alternative for me. Stay tuned.||F||60||12 years ||2/22/2005||1||high cholosterol||pains in my hip- depresion and mood swings||F||49||3 months ||2/21/2005||1||elevated ttriglycerides,low HDL||Jaundice,right upper quadrant abdominal pain,very elevated liver function tests,itching of the skin,weakness,loss of appetite.Gall bladder sonogram,CT scan,MRI of liver ducts all negative for gall bladder disease.Hospitalized 4 days.six weeks after stopping Lipitor all liver tests returned to normal.||I am a retired physician and had an excellent therepeutic result while on the medication.I did have occcasional muscle aches and flu like symptoms which subsided when a stopped lipitor for short periods of time.But the overall good effect of the drug on my lipid profile caused me to return to using it.Not any more!I could have wound up with permanent liver damage or dying.The drug isert for lipitor does mention cholestatic Jaundice in the post market studies.no numbers as to the number of cases reported.How many go unreported?||M||70||6 years ||2/21/2005||1||raised cholesterol||Constant stomach discomfort and pain, distension, gas, muscle aches, leg cramps.||Experimentation with stopping the treatment for a few weeks brought relief. On re-starting, the symptons rapidly returned. I now intend to ask my doctor for an alternative.||M||72||9 months ||2/19/2005 ||5||elevated LDL cholesterol||none I can attribute directly to the medication.||One must follow liver function tests (e.g. SGOT, SGPT) to insure no significant injury to liver cells.||M||56||7 years ||2/17/2005||3||Familial Hyperlipidaemia||tiredness, foggy brain, sore feet/legs, left shoulder upper arm pain, occasional neck pain, nose extremely dry/swollen nasal passages, skin - white patches, windy towards evening/night||Not good enough for so many side effects||F||44||5 years ||2/17/2005|